Space-time resonances

Jalal Shatah

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)161-167
Number of pages7
JournalQuarterly of Applied Mathematics
Volume68
Issue number1
StatePublished - 2010

Fingerprint

Space-time

ASJC Scopus subject areas

  • Applied Mathematics

Cite this

Shatah, J. (2010). Space-time resonances. Quarterly of Applied Mathematics, 68(1), 161-167.

Space-time resonances. / Shatah, Jalal.

In: Quarterly of Applied Mathematics, Vol. 68, No. 1, 2010, p. 161-167.

Research output: Contribution to journalArticle

Shatah, J 2010, 'Space-time resonances', Quarterly of Applied Mathematics, vol. 68, no. 1, pp. 161-167.
Shatah, Jalal. / Space-time resonances. In: Quarterly of Applied Mathematics. 2010 ; Vol. 68, No. 1. pp. 161-167.
@article{f945cf68540e49639a31cee184c4a8ae,
title = "Space-time resonances",
author = "Jalal Shatah",
year = "2010",
language = "English (US)",
volume = "68",
pages = "161--167",
journal = "Quarterly of Applied Mathematics",
issn = "0033-569X",
publisher = "American Mathematical Society",
number = "1",

}

TY - JOUR

T1 - Space-time resonances

AU - Shatah, Jalal

PY - 2010

Y1 - 2010

UR - http://www.scopus.com/inward/record.url?scp=77955700850&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=77955700850&partnerID=8YFLogxK

M3 - Article

VL - 68

SP - 161

EP - 167

JO - Quarterly of Applied Mathematics

JF - Quarterly of Applied Mathematics

SN - 0033-569X

IS - 1

ER -